CPN in Synovial Fluid????

Over the past 3 days my walking has gotten progressively worse.  My right knee is so swollen and painful I can't bend or move it. When I walk I try to "make up" for my peg leg with my good leg... now my left leg is starting to give me pain.  I had a dr. appt and he seems to think it's bursitis.  My FM symptoms are also worsening... again this all started with the addition of Azith.  Katman, I know you said you had extreme joint pain/problems..... anyone else?

I read that  mycoplasma has been found in the synovial fluid of RAi patients which they believe causes the inflamation and RA -- is it logical to think that the same is, or could be going on here?  By the end of today I could not walk at all...and have concerns this is going to be with me for a while  -- it's not "waxing or waning" it's getting worse. 

Thoughts???   

Identification of Mycoplasma in Synovial Fluid of Arthritis Patients
 

Since 1970, when it was first found in the synovial fluid of rheumatoid arthritis patients, Mycoplasma fermentans has been suspected of being associated with rheumatoid arthritis, but it may be associated with other forms of arthritis as well, according to this study. Other forms of mycoplasma have been proven to cause arthritis in animals.

To summarize the current study:

  • The distribution of M. fermentans was studied in the synovial fluid of patients suffering from different forms of arthritis.

  • M. fermentans was detected in 88% of both the rheumatoid arthritis and non- rheumatoid arthritis patients.

  • The other forms of arthritis that it was found in included:
    • gout
    • reactive arthritis
    • pauciarticular juvenile chronic arthritis
    • ankylosing spondylitis
    • psoriatic arthritis

  • Four different strains of the organism were found.

  • It was not detected in any of the osteoarthritis patients

The authors state that M. fermentans is very common in non-osteoarthritic patients and may prove to be an important factor in the treatment of these disorders.

Journal of Clinical Microbiology< January 2000; 38: 90-93

Jeanne, Boy, do you have my empathy! Mine is gone now, and yes, it was awful. The "work" went on in descending fashion starting with my neck and ending with my right little toe. Makes no sense, but there it is. We seem to be in clean-up mode now and have moved to the next level of work, in that my right shoulder, which is as good as I could ever have hoped, but is again getting some attention to my surprise. I can now sleep on my stomach again after decades of only sleeping on my left side, because my head can turn to the side without freezing. My right shoulder, which I sprained more than twenty years ago, can go over my head and behind my back, enen in sleep, as it should be. I certainly can't tell you for sure, but it sounds like what I have had, and here I stand without painful joints. Where did it go? Not that I miss it, but this is not supposed to happen! Looking forward to resolution - but not as much as you are!

 

Rica PPMSi EDSSi 6.7 at beginning - now 2. Began CAPi Sept, 2004 with Rifampin 150 mg 2xd, Doxyi 100 mg 2xd, added regular pulses Jan 2005. Jan 2006 switched to Doxy, Azith, cont. flagyli total 46 pulses NC USA

3/9 Symptoms returning. Began 5 abxi protocol 5/9 Rifampin 600, Amox 1000, Doxyi 200, MWF Azith 250, flagyli 1000 daily. Began Sept 04 PPMSi EDSSi 6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan  In for the duration.&am

Thanks Rica... it seems I am following some of your "patterns", LOL... I too had an injury on my left arm/shoulder and that was the first area of pain and swelling when I started the CAPi -- it was weird to follow the progression and then remission.  It now doesn't bother me much.  But this knee thing.. I don't have a clue other than as I stated before  --  years of using that leg to "push off" in an office chair. 

It's just frustrating when we have the logical (or so it seems) answers as to what is happening; i.e., YES, I have CPNi bacteria in the synovial fluid of my knee and it is attacking my joint/body causing inflammationand stiffness! and the doctors "don't have a clue" or can't grasp the theory!!!

It's just scarey on days when I can't walk very well.

Jeanne 


 

Jeanne ~CPN 4/2007; also HHV6, EBVi, CFIDS/FM; IBSi, prior kidney infectionsi, food allergies, hypothyroid (RAI for Graves in 1998), Adrenal issues (hypo); prior bronchitis/sinus problemsi. Currently 200 mg/doxyi & 125 mg Azith daily, supplementsi<

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

Jeanne, you just have to look at what is going on with people , knee and hip replacements , rotator cuff surgery,epidemic of men using viagra. Have these docs ever stopped to wonder why these types of things are going on . I had all these issues and more come up over the past two years ! Just watch those dam drug comercials on TV and the list of side affects ,all symptoms of cpni infectionsi . If you start treatment before your health totally goes off the charts then these symptoms pop up at some point in treatment . We were all sick with this bug long before it turns to chronic illness. It is I believe repeat exposure to viruses that get this bug to turn to chronic illness.....chuck
treating reiters syndrome, cronic fatigue, heart symptoms, myalgia symptoms, started with doxcycline 200mg and rifampin 300mg in jan 15/05. switched to doxyi 200mg and azithromycin 250mg m.w.f in sept 06. after being on abxi for two years now doctors dont t

Chuck, I agree re Big Pharma (have you seen the link/parody on Dr. Mercola's site?) Whenever I do hear a commercial and they list the side affects, I think "Why would you even want to take the drug, when the possible reactions could be worse?"  It's scarey everyone seems to be getting brainwashed, including the alot of docs (starting in Med school!) 

 

Jeanne ~CPNi 4/2007; also HHV6, EBVi, CFIDS/FM; IBSi, prior kidney infectionsi, food allergies, hypothyroid (RAI for Graves in 1998), Adrenal issues (hypo); prior bronchitis/sinus problemsi. Currently 200 mg/doxyi & 125 mg Azith daily, supplementsi<

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

Hey sunshine!

I am sorry you are hobbling around girl!!!  Remember to put your knee up, elevated above your heart & ice it.  I get bursitis in my left hip that comes & goes.  It is difficult, as you may well imagine to elevate your hip!! to stop swellingWink

Yikes, I can't tell you how many sports injuries I have had.  I am really hoping I don't swell up as I have a picture of the Goodyear blimp in my mind!!!  The weight gain is bad enough, lol

God Bless

CFIDSi/ME 25yrs, FMSi, IBSi, EBVi, Cpni, (insomnia - melatonin">i, GABA, tarazadone, temazepam, novocyclopine, allergy formula, 2 gm tryptophan), Natural HRT peri-M, NACi 2.5 gm, 6-07 Doxy 200 mg day pm, Azith 375 mg M/W/Fday, 9-30-07 2nd pulse 1 X 250 mg Metroi<

CFIDSi/ME, FMSi, MCS, IBSi, EBVi, CMV, Cpni, H1, chronic insomnia, Chronic Lyme, HME, Babesia, Natural HRT-menopause, NAC 2.4 gm,Full CAP 6-2-07, all supplementsi+Iodorol, Inositol-depression, ultra Chitosan, L lysine Pulse#27 04-19-10 1gm Flagyli/day-5 days<

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.